# SDR ASAA2022122761240

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,990 hours, 16,343 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

#2 TANK AFT BOOST PUMP LOW PRESSURE LIGHT NOT ILLUMINATED WHEN SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED AND REPLACED #2 TANK AFT BOOST PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11. OPERATIONAL TEST PASS REF AMM 28-42-11-700-801, AND LIGHT NOW ILLUMINATES WHEN SWITCH IN OFF POSITION. LEAK CHECK PASS. GROUND VERIFICATION TEST SUCCESSFUL.
